Lancaster EPrints

Cellular algebras arising from Hecke algebras of type Hn.

Green, R. M. (1998) Cellular algebras arising from Hecke algebras of type Hn. Mathematische Zeitschrift, 229 (2). pp. 365-383.

Full text not available from this repository.

Abstract

We study a finite-dimensional quotient of the Hecke algebra of type for general n, using a calculus of diagrams. This provides a basis of monomials in a certain set of generators. Using this, we prove a conjecture of C.K. Fan about the semisimplicity of the quotient algebra. We also discuss the cellular structure of the algebra, with certain restrictions on the ground ring.

Item Type: Article
Journal or Publication Title: Mathematische Zeitschrift
Subjects: Q Science > QA Mathematics
Departments:
ID Code: 19434
Deposited By: ep_ss_importer
Deposited On: 18 Nov 2008 14:06
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:29
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19434

Actions (login required)

View Item